# SDR 97ZZZX4296

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98RP
- Make and model: Gulstm G1159A
- Aircraft serial: 328
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31014
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 2,153 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLYING AT 41,000 FEET.  NOTICED THE WINDSHIELD HEAT LIGHT WAS OUT.  RECYCLED CIRCUIT BREAKER AND SWITCHED BACK ON.  AFTER A SHORT PERIOD OF TIME, NOTICED A SMALL CRACK MOVING ACROSS WINDSHIELD, THEN A LOUD POP WAS HEARD AND THE OUTER LAYER SHATTERED INTO A SPIDER WEB PATTERN LEAVING A BURN TRAIL ACROSS THE CENTER.  THE CREW SELECTED A LOWER ALTITUDE AND PRESSURE DIFFERENTIAL.
